# SDR ASAA2024052050184

- Difficulty date: May 20, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56766
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

950(RH HAND SIDE) INTERCOSTAL / FLOOR SUPPORT HAS CORROSION AT HOLE. GROUNDED - YES. BLENDED CORROSION ORINGINAL THICKNESS, FROM PART, .080, MAT LOSS .018, NEW THICKNESS .062 THERE ARE NO SRM ALLOWABLE LIMITS , REMOVED DAMAGE SUPPORT AND INSTALLED P# 147A5676-6 PO# 1092248.1 PER B737-800 SRM 51-40-02 PER AIPC 53-52-51 AND DWG 147A5650.
